# SDR ASAA2020111133534

- Difficulty date: November 11, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 47,539 hours, 14,386 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 16 AND 17 HAVE MULTIPLE OVERWING EXIT SIGNS INOPERABLE.  GROUNDED-YES.   REMOVED AND REPLACED EMERGENCY LIGHTS POWER SUPPLY, REF B737-800 AMM 33-51-06.  ACCOMPLISHED OPERATIONS TEST, REF AMM 33-51-06, WITH NO FAULTS FOUND.
